# SDR DALA13056883764

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,396 hours, 14,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO BAY RT SIDE FLOOR STRUCTURE ZEE SHIELD CORRODED BS 767 TO 794, RBL 22.  MAINTENANCE R & R RT SIDE FLOOR SUPPORT ZEE SHIELD IAW SRM 51-40-02.
